# SDR USAAD96021

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1851 - AFTER TAKEOFF FROM CLT, CREW COULD NOT PRESSURIZE AIRCRAFT AND ALSO RECEIVED THE E/E DOOR LIGHT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE E/E DOOR NOT LATCHED PROPERLY.  THE MECHANISM WAS CHECKED AND FOUND TO BE IN PROPER WORKING ORDER.  AIRCRAFT RELEASED FOR SERVICE.  (M)
